# SDR ASOA2015070213235

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 IS CORRODED BETWEEN RBL 9-LBL 9.  EVALUATED CORROSION AND FOUND CORROSION ON AFT J-CHANNEL WHICH WAS FOUND TO BE HEAVILY CORRODED AND PITTED AND REQUIRES REPAIR/REPLACEMENT.  COMPLIED WITH THE FABRICATION OF ATTACHMENT PARTS EO 600-53-91 C/W 01 IAW EO 600-53-91, C/W AND MEETS ALL REQUIREMENTS.  COMPLIED WITH THE FABRICATION OF ATTACHMENT PARTS EO 600-53-91, C/W 01 IAW EO 600-53-91, CW AND MEETS ALL ITS REQUIREMENTS.
